# SDR HALA20250818252

- Difficulty date: August 15, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N392HA
- Make and model: Airbus A330-243
- Aircraft serial: 1404
- Aircraft time: 48,679 hours, 7,872 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 47,819 hours, 7,699 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ETOPS - AIR ENG 2 BLEED NOT CLOSED AFTER APU BLEED TURNED ON. REMOVED AND REPLACED ENG 2 PRESSURE REGULATOR VLV PER AMM 36-11-52-400-804-A. OPSC CHECK GOOD. NO FUALTS NOTED. OK FOR SVC.
